Associate Professor
H414
+962 6 4294444 Ext. 4257
Biography

Dr. Alomari has been working in the IT sector for the past 20 years, started as a programmer analyst, then a first level IT manager, then as a senior IT manager working for large firms in the United States of America such as Xerox corporation and PriceWaterhouseCoopers. He started his teaching career at German Jordanian University in the recent years as an assistant professor teaching courses in Mathematics. He is currently (2015/2016) the Vice Dean at the school of Basic Sciences and Humanities.

Educational Background

Ph.D. Mathematics, Stevens Institute of Technology, Hoboken, New Jersey, USA
M.Sc. Computer Science and Applied Mathematics, Montclair State University, New Jersey, USA
B.Sc. Mathematics and Computer Science , Yarmouk University, Jordan
Research Interests
  • Applied Analysis
  • Kinetic Equations and Conservation Laws
  • Integral Equations
  • Mathematical Modeling
  • Inverse Problems
  • Graph Theory
Experience

Xerox Corporation, Secaucus, New Jersey, USA

Senior IT Manager 2003 – 2013

  • Manage a team of programmers in the USA, India and Malaysia.

              -Team’s HR management ( Hiring, Training, compensation… etc)

              - Setting the department’s goals and making sure they’re achieved.

              - Manage the department’s P & L.

              - Coordinate the team’s daily work and provide them with technical support and guidance.

              - Manage entire software development lifecycle from analysis of client needs to prototyping and implementation.

              - Enhance and optimize system functionality and performance for a better profit margin.

Mellon Financial, Fort Lee, New Jersey, USA

  • IT Manager 2000 - 2003

PricewaterhouseCoopers, Fort Lee, New Jersey, USA

  • Programmer/Analyst 1997 - 2000
Awards

Excellence in Graduate Research Award. (Stevens Institute of  Technology 2012).

Selected Publications

2016 Omar Alomari, Mohammad Abudayah and Hasan Al-Ezeh ,"Regular cubeco graphs",accepted by Global Journal of Pure and Applied Mathematics (GJPAM),2016
2015 Omar Alomari, Mohammad Abudayah and Hasan Al-Ezeh,"Graphs whose complement and cube are isomorphic",Journal of Combinatorial Mathematics and Mathematical Computing,pp. 261-271,2015
2013 O. Alomari and P.B. Dubovski,"Recovery of the integral kernel in the kinetic fragmentation equation",Inverse Problems in Science and Engineering,Vol. 21, Issue 1, pp. 171-181,2013